# SDR ASAA2018101526462

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 44,658 hours, 13,351 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 060634603
- Condition: Inoperative
- Location: Fuel System
- Part time: 44,678 hours, 13,360 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TANK FWD FUEL PUMP LOW PRESS LT ON. GROUNDED - YES. REMOVED AND REPLACED THE NUMBER ONE TANK FORWARD POSITION BOOST PUMP ASSY REF AMM 28-22-41, OPS GOOD, NO LEAKS FOUND.
